# SDR UALA2013031101404

- Difficulty date: March 9, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 86,312 hours, 13,700 cycles
- Engine: Pwa PW4060
- System (JASC): 2700 · Flight Control System
- Part: Actuator
- Part number: A2864010
- Part serial: 9493
- Condition: Faulty
- Location: Flight Control
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLT CONTROLS BIND A LITTLE BIT AFTER A LEFT TURN WHEN RETURNING THE CONTROL TO CENTER.  REPLACED LY HYD SYS LCCA (FOUND INPUT OUTPUT ROD OUT OF ADJUSTMENT).
